Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

birth contorl

I was on bc for 4 months. I ended it last month. is it normal for my cramps to be worst then they have been on birth control? i've never had cramps this bad and i'm not sure if it's because of the bc pill.

Answer Question
 
Anonymous

Asked by Anonymous at 5:27 PM on Aug. 3, 2010 in Trying to Conceive

Answers (3)
  • idk either...i hope you get to feeling better tho :)
    Leezah

    Answer by Leezah at 5:29 PM on Aug. 3, 2010

  • yes, i can say yes to this. i went off my birth control for a little while after i realized it was making me very ill. i had the most horrible cramps. bc in general is meant to lessen cramping and blood loss. especially if you have been taking it for awhile and your body has become used to the hormones. i fear in the future getting off of it completely because of this very problem. i would talk to your doctor and especially if you are having extremely heavy periods and any other problems. good luck.
    xtwilightx

    Answer by xtwilightx at 5:31 PM on Aug. 3, 2010

  • yes, it is possible. Birth Control helps regulate hormones.

    HTH
    mommyof20507

    Answer by mommyof20507 at 9:27 AM on Aug. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN